MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Arjo became aware that the citadel patient care system was not functioning properly.The customer reported: "foot section of the bed not inflating, buttons are not on".The bed was in use by a patient at the time.No injury was reported.No system malfunction was identified.
 
Additional Manufacturer Narrative
The review of previous complaints revealed that if no device failure is detected, the bed's movement may be caused by the unintentional activation of the buttons on the control panel.An arjo service technician visited the facility and was informed that the cpr button had been unintentionally pressed by the patient¿s family.This caused the mattress to deflate and the bed frame to move into a flat position.The instruction for use (ifu) for citadel bed (830.213-en) includes information: "lock-outs - lock-outs for bed functions should be used at staff's discretion to prevent unintentional operation of bed" the arjo device did not fail a specification since no malfunction could have contributed to the alleged movement of the bed.The device was used for the patient's treatment when the issue occurred.The complaint was assessed as reportable due to the allegation that the bed moved unintentionally.No injury was sustained.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key25146452
Report Number3007420694-2026-00082
Device Sequence Number18830645
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)220926
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown